# SDR AALA202412245434

- Difficulty date: November 6, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTIONFOR TASKS CPCP- 53-390-00 FOUND AFT WET AREA AT RIGHT HAND STABILIZER G-4 FITTING CORRODED. REMOVED AND REPLACED AFT WET AREA G-4 RIGHT HAND STABILIZER. PER B737NG AMM 25-31-41.
